# SDR AALA990374

- Difficulty date: March 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N893AA
- Make and model: Boeing 727223
- Aircraft serial: 22009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FORWARD CARGO DOOR CUTOUT FORWARD LOWER CORNER FRAME WEB CORRODED STATION 560, STRINGER 26R.  INSTALLED DOUBLER ON WEB PER SRM 51-40-2, DOUBLER 5.5 BY 4.25 INCH, 3 ROWS FASTENERS BACB3OMC8-6 W/BACC30M8 COLLARS MATERIAL 2024T3 .080.  (M)
